# SDR 98FDEA00434

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-170 - STA:EWR - DEPART EWR A/C DID NOT PRESSURIZE.  RAN RED TABS NO HELP.  RETURNED EWR.  INDICATIONS OUT VALVE CLOSED ALL PACKS OPS NORMAL.  UPON WALK AROUND FOUND 18 INCH OF DOOR SEAL OUT OF FWD CARGO DOOR (LWR FWD CORNER).  REINSTALLED SAME.  INSPECTED ALL DOORS ETC FOR SECURITY.  PRESSURIZED A/C CABIN TO 3 PSID.  ALL INDS WERE NORMAL.
